# SDR SWAA2025040721655

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 70,991 hours, 37,218 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT SERVICE DOOR HANDLE IS LOOSE.   CHECKED SECURITY OF AFT RH SERVICE DOOR PER AMM 52-41-31. OPERATED DOOR SEVERAL TIMES. NO DEFECTS NOTED.
